What are Panadol Extra Soluble 500/65mg tablets are and what they are used for?
The tablets contain two active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever whilst being gentle on your stomach. Caffeine acts to further help the effectiveness of paracetamol. It also relieves sore throat and the feverishness, aches and pains of colds and flu. Panadol tablets also help relieve the pain of osteoarthritis (which has been diagnosed by a doctor).
How to take Panadol Extra Soluble 500/65mg tablets?
Panadol Extra Soluble tablets should be dissolved in at least half a tumbler of water.
Adults, including the elderly, and children aged 12 years and over: Swallow 2 tablets with water 3 to 4 times a day as needed. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
Do not take more than 4 tablets a day in the following situations, unless directed by your doctor:
• Weight less than 50kg
• Chronic alcoholism
• Dehydration
• Chronic malnutrition
Not recommended for children under 12 years.
What you need to know before taking Panadol Extra Soluble 500/65mg tablets?
Do not take Panadol Extra Soluble tablets:
• if you have ever had an allergic reaction to paracetamol or to any of the other ingredients (listed in Section 6 of the patient information leaflet)
• if you are taking any other medicines containing paracetamol
• if you are under 6 years
Warnings and precautions:
Check with your doctor before use if you:
• have liver or kidney problems
• are underweight or malnourished or dehydrated
• regularly drink alcohol
• have a severe infection as this may increase the risk of metabolic acidosis. Signs of metabolic acidosis include: - deep rapid, difficult breathing - feeling sick (nausea), being sick (vomiting)
Do not take for more than three days without consulting your doctor. Do not take more than the recommended dose. If symptoms persist consult your doctor. Prolonged use except under medical supervision may be harmful. Talk to your doctor or pharmacist before taking these tablets if you are taking any prescribed medicines.
Adults (including the elderly and children aged 16 years and over) Take 2 tablets every 4 hours as required. Do not take more than 8 tablets in 24 hours.
product
https://www.allcarepharmacy.ie/panadol-extra-soluble-24s.html?___store=allcare14056Panadol Extra Soluble 24s https://www.allcarepharmacy.ie/media/catalog/product/p/a/panadol_1_1_.png9.459.45EURInStock/Medicine/Medicine/Pain Relief/Brands/Panadol/Healthcare/Cold And Flu/Healthcare/Pain Relief/Love Irish2267426832704352235301163Panadol Paracetamol Caffeine Pain Relief Tablets 500mg Extra Soluble 24s What are Panadol Extra Soluble 500/65mg tablets are and what they are used for?
The tablets contain two active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever whilst being gentle on your stomach. Caffeine acts to further help the effectiveness of paracetamol. It also relieves sore throat and the feverishness, aches and pains of colds and flu. Panadol tablets also help relieve the pain of osteoarthritis (which has been diagnosed by a doctor).
How to take Panadol Extra Soluble 500/65mg tablets?
Panadol Extra Soluble tablets should be dissolved in at least half a tumbler of water.
Adults, including the elderly, and children aged 12 years and over: Swallow 2 tablets with water 3 to 4 times a day as needed. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
Do not take more than 4 tablets a day in the following situations, unless directed by your doctor:
• Weight less than 50kg
• Chronic alcoholism
• Dehydration
• Chronic malnutrition
Not recommended for children under 12 years.
What you need to know before taking Panadol Extra Soluble 500/65mg tablets?
Do not take Panadol Extra Soluble tablets:
• if you have ever had an allergic reaction to paracetamol or to any of the other ingredients (listed in Section 6 of the patient information leaflet)
• if you are taking any other medicines containing paracetamol
• if you are under 6 years
Warnings and precautions:
Check with your doctor before use if you:
• have liver or kidney problems
• are underweight or malnourished or dehydrated
• regularly drink alcohol
• have a severe infection as this may increase the risk of metabolic acidosis. Signs of metabolic acidosis include: - deep rapid, difficult breathing - feeling sick (nausea), being sick (vomiting)
Do not take for more than three days without consulting your doctor. Do not take more than the recommended dose. If symptoms persist consult your doctor. Prolonged use except under medical supervision may be harmful. Talk to your doctor or pharmacist before taking these tablets if you are taking any prescribed medicines.00add-to-cartPanadol